# SDR QXEA200602170

- Difficulty date: June 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pad
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: RT FWD EXHAUST ASSY: LT AND RT MOUNTING TRUNNION PADS ARE CRACKED AT THE CORNERS.  MAINTENANCE REPAIRED IAW HORIZON EA 6-54-423, NDTM PART 6, 51-00-01, Q400 SRM 51-42-05-330-801 AND Q400 AMM TASK 78-10-11-400-802.
